# SDR SWAA102190

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 24,781 hours, 14,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT OVERWING DOOR EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
